Density of discriminants of cubic extensions.
Journal für die reine und angewandte Mathematik, Tome 386 (1988), pp. 116-138
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
density of discriminants, cubic extensions, global field of characteristic not 2 or 3, partial densities, localization, quadratic extensions, mean value of the number of ideal classes, zeta-function, binary cubic forms, adelic formulation
@article{JRAM_1988__386_153019,
author = {David J. Wright and B. Datskovsky},
title = {Density of discriminants of cubic extensions.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {116--138},
year = {1988},
volume = {386},
zbl = {0632.12007},
url = {http://geodesic.mathdoc.fr/item/JRAM_1988__386_153019/}
}
David J. Wright; B. Datskovsky. Density of discriminants of cubic extensions.. Journal für die reine und angewandte Mathematik, Tome 386 (1988), pp. 116-138. http://geodesic.mathdoc.fr/item/JRAM_1988__386_153019/